Advanced search
    LIU Xin-yu, DOU Jun_xia, SHI Jin-shu, ZHANG Yi_ping, LI Jian-zhang, HU Kun, ZHAO Shuang_ju, ZHOU Wen-rui, TANG Chang_yuan, SONG Qing_hai, ZHANG De-rong, JING Yu-dong, WU Qing-li, MA Chao-de, XU Shuang-min, . Vertical distribution characteristics of root system of several shrub species on terrace banks[J]. Journal of Beijing Forestry University, 2006, 28(2): 34-38.
    Citation: LIU Xin-yu, DOU Jun_xia, SHI Jin-shu, ZHANG Yi_ping, LI Jian-zhang, HU Kun, ZHAO Shuang_ju, ZHOU Wen-rui, TANG Chang_yuan, SONG Qing_hai, ZHANG De-rong, JING Yu-dong, WU Qing-li, MA Chao-de, XU Shuang-min, . Vertical distribution characteristics of root system of several shrub species on terrace banks[J]. Journal of Beijing Forestry University, 2006, 28(2): 34-38.

    Vertical distribution characteristics of root system of several shrub species on terrace banks

    • loading

    Catalog

      Turn off MathJax
      Article Contents

      /

      DownLoad:  Full-Size Img  PowerPoint
      Return
      Return